# SDR SWAA2022010546694

- Difficulty date: November 22, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 3 LEADING EDGE NOSE SKIN AT ACTUATOR LT WING ; 2021-536388 / [01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:210138003; DUE DATE: 05-MAR-22; [02] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN. 210138203; DUE DATE: 05-MAR-22; [03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210138503 DUE DATE: 05-MAR-22; [04] REPAIRED SLAT 3 LEADING EDGE NOSE SKIN AT ACTUATOR LT WING I.A.W SRM B737-700 57-42-01-2R-8 REPAIR 8 AND APB SUPPLEMENT AP37.7-0602 ST00830SE. SEE INDIVIDUAL STEP SIGN OFFS BELOW; [05] JOB COMPLETE RII
